# SDR SWAA2021082035272

- Difficulty date: March 30, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL SPLICE TEE IS CRACKED BS 727D WL 156 RBL10 / NO ALLOWABLE DAMAGE GIVEN FOR SPLICE STRIP ASSY IN AFT CARGO BAY AT BS 727D; WL 156; RBL 10 PER SRM 53-00-53-1A-2; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0. RECEIVED A NEW SPLICE STRIP ASSY FROM STORES. REF: PO 788431. SPLICE STRIP TO BE INSTALLED ON JPANEL-141-CLOSE. REF: ATTACHED COPY.
